# SDR 08FDEA01408

- Difficulty date: April 14, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 47,839 hours, 7,134 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN RIB DOUBLER AT STATION XOS 799 FOUND CRACK.  REMOVED PER SRM 51-33-01 VOLUME II AND FABRICATED NEW DOUBLER PER DRAWING ARB3954 AND INSTALLED NEW DOUBLER PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
